Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 440, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 25, 2012, 7:15 PM CDT for 4 counties in Oklahoma. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2012, 7:15 PM CDT (00:15 UTC)
- Expired
- Aug 25, 2012, 8:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Lincoln County, OK, Logan County, OK, Noble County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 97 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1045 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1742 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
054
WUUS54 KOUN 260015
SVROUN
OKC081-083-103-119-260115-
/O.NEW.KOUN.SV.W.0440.120826T0015Z-120826T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT SAT AUG 25 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
PAYNE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 815 PM CDT
* AT 710 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF LAKE MCMURTRY TO 5 MILES
NORTHEAST OF COYLE TO 6 MILES SOUTHEAST OF GUTHRIE...MOVING
NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
STILLWATER...PERRY...PERKINS...LANGSTON...MORRISON...GLENCOE...
TRYON...RIPLEY...COYLE...MERIDIAN...LAKE MCMURTRY...
LAKE CARL BLACKWELL AND INGALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
TAKE SHELTER IN A STURDY BUILDING. BOATERS SHOULD RETURN TO
SHORE. AVOID LOW LYING AREAS AND FLOODED ROADS.
&&
LAT...LON 3633 9704 3634 9693 3625 9692 3624 9682
3616 9682 3616 9676 3612 9676 3585 9690
3574 9746 3604 9732 3632 9731 3642 9704
TIME...MOT...LOC 0010Z 246DEG 15KT 3621 9712 3602 9717 3580 9737
$$
112 follow-up statements
643
WWUS54 KOUN 260037
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
737 PM CDT SAT AUG 25 2012
OKC083-260125-
/O.CAN.KOUN.SV.W.0440.000000T0000Z-120826T0115Z/
LOGAN OK-
737 PM CDT SAT AUG 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. THE WARNING HAS BEEN CANCELLED.
LAT...LON 3642 9704 3633 9704 3633 9695 3634 9693
3625 9692 3624 9682 3616 9682 3616 9676
3612 9676 3585 9690 3582 9712 3636 9721
TIME...MOT...LOC 0036Z 241DEG 18KT 3629 9703 3611 9702 3585 9714
$$
OKC081-103-119-260115-
/O.CON.KOUN.SV.W.0440.000000T0000Z-120826T0115Z/
LINCOLN OK-PAYNE OK-NOBLE OK-
737 PM CDT SAT AUG 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
CDT FOR NORTHWESTERN LINCOLN...CENTRAL PAYNE AND SOUTHEASTERN
NOBLE COUNTIES...
AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MORRISON TO STILLWATER TO 6 MILES EAST OF MERIDIAN...
MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
STILLWATER...PERKINS...MORRISON...GLENCOE...TRYON...RIPLEY AND
INGALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
TAKE SHELTER IN A STURDY BUILDING. BOATERS SHOULD RETURN TO SHORE.
AVOID LOW LYING AREAS AND FLOODED ROADS.
&&
LAT...LON 3642 9704 3633 9704 3633 9695 3634 9693
3625 9692 3624 9682 3616 9682 3616 9676
3612 9676 3585 9690 3582 9712 3636 9721
TIME...MOT...LOC 0032Z 241DEG 18KT 3629 9703 3611 9702 3585 9714
$$
11386
WWUS54 KOUN 260111
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
811 PM CDT SAT AUG 25 2012
OKC103-119-081-260119-
/O.EXP.KOUN.SV.W.0440.000000T0000Z-120826T0115Z/
LINCOLN OK-PAYNE OK-NOBLE OK-
811 PM CDT SAT AUG 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LINCOLN...
CENTRAL PAYNE AND SOUTHEASTERN NOBLE COUNTIES WILL EXPIRE AT 815
PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAD WEAKENED...AND
IS EXITING THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THROUGH AT LEAST 830 PM.
LAT...LON 3642 9704 3633 9704 3633 9695 3634 9693
3625 9692 3624 9682 3616 9682 3616 9676
3612 9676 3585 9690 3582 9712 3636 9721
TIME...MOT...LOC 0109Z 246DEG 15KT 3629 9703 3611 9702 3585 9714
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 6:20 PM CDT, 55 minutes earlier.
Area forecast discussion, Aug 25, 6:20 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 620 PM CDT SAT AUG 25 2012 .AVIATION... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP SOUTHWARD FROM NORTHERN OKLAHOMA EARLY THIS EVENING. AN OVERALL DECREASE IN STORM INTENSITY IS EXPECTED THIS EVENING BUT THE STRONGER STORMS WILL STILL BE CAPABLE OF LOWERING VISIBILITIES TO BELOW 1 OR 2 MILES AND WIND GUSTS OF 40 KTS. CURRENT STORMS OVER SOUTHWEST OKLAHOMA MAY DISSIPATE BUT OTHER ORGANIZED STORMS WILL LAST INTO AT LEAST THE LATE EVENING AS THE MID/UPPER TROUGH MOVES ACROSS THE SOUTHERN PLAINS TONIGHT INTO EARLY SUNDAY. && .PREV DISCUSSION... /ISSUED 138 PM CDT SAT AUG 25 2012/ AVIATION DISCUSSION... RAIN AND THUNDERSTORMS ARE EXPECTED TO FORM OR MOVE INTO NORTHERN OKLAHOMA THIS AFTERNOON AND SLWOLY SPREAD SOUTHEAST OVERNIGHT. A WEAK FRONT WILL FOLLOW AND SHIFT WINDS TO THE NORTH OR NORTHEAST, ALTHOUGHT NOT VERY STRONG. DISCUSSION... MOST MODELS INDICATE NOW THAT SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FORM IN SOUTHERN KANSAS AND NORTHERN OKLAHOMA THIS AFTERNOON AND DRIFT SLOWLY SOUTHEAST. THE CYCLONIC CIRCULATION OVER CENTRAL KANSAS IS EXPECTED TO SLOWLY EVOLVE INTO A WEAK OPEN WAVE AND DRIFT ACROSS OKLAHOMA DURING THE FIRST HALF OF SUNDAY. A WEAK SURFACE TROUGH WILL BE ASSOCIATED AND TURN WINDS TO THE NORTH. BECAUSE THIS SYSTEM WILL MOVE SLOWLY AND BECAUSE THE ATMOSPHERE IS VERY MOIST, HEAVY RAINFALL IS EXPECTED IN SOME PARTS OF NORTHERN OKLAHOMA. RAIN MAY BECOME MORE IN THE FORM OF SHOWERS WITH THUNDERSTORMS ACROSS CENTRAL AND SOUTHEAST OKLAHOAM LATE TODAY AND EARLY SUNDAY. ONCE THIS SYSTEM EXITS SOUTHEAST OKLAHOMA LATE SUNDAY, CHANCES FOR RAIN RETURN TO NEAR ZERO FOR THE REST OF THE HOT AND HUMID WEEK. AN UPPER RIDGE IS EPXECTED TO BUILD NORTHWEST OF OKLAHOMA GIVING LITTLE DAY-TO-DAY CHANGE. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 71 88 69 89 / 70 60 20 20 HOBART OK 70 90 69 92 / 60 40 20 10 WICHITA FALLS TX 74 92 70 93 / 40 50 30 20 GAGE OK 67 87 67 90 / 50 20 10 10 PONCA CITY OK 69 85 68 89 / 80 50 20 10 DURANT OK 73 90 70 90 / 40 50 30 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Aug 25, 11:40 AM CDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CDT SAT AUG 25 2012
OKZ004>048-050>052-TXZ083>090-261000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1140 AM CDT SAT AUG 25 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE
LATE THIS AFTERNOON AND THIS EVENING.
DISCUSSION...
A MID AND UPPER LEVEL TROUGH WILL MOVE SLOWLY EAST AND SOUTHEAST
ACROSS THE CENTRAL AND SOUTHERN PLAINS THROUGH SUNDAY. SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
DURING THE AFTERNOON AND EVENING...ESPECIALLY ACROSS WESTERN
AND NORTHERN OKLAHOMA. A SURFACE TROUGH MAY ALSO AID IN THE
DEVELOPMENT OF STORMS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES.
WEAK TO MODERATE INSTABILITY WILL DEVELOP AS TEMPERATURES WARM
INTO THE UPPER 80S AND 90S THIS AFTERNOON. THIS WILL SUPPORT
A FEW STRONG TO MARGINALLY SEVERE STORMS...THROUGH THE EARLY
EVENING.
STRONG WIND GUSTS NEAR 60 MPH...TORRENTIAL RAINFALL...AND
FREQUENTLY LIGHTNING MAY OCCUR WITH THE STRONGER STORMS.
THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE ACROSS THE
WESTERN THIRD OF OKLAHOMA.
SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE THROUGH THE OVERNIGHT
HOURS WITH BETTER CHANCES FOR RAIN SHIFTING INTO CENTRAL AND EASTERN
OKLAHOMA BY EARLY SUNDAY.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY AUG 26
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL COULD LEAD TO MINOR FLOODING OF POORLY DRAINED AND
LOW-LYING AREAS IN ISOLATED LOCATIONS THROUGH TONIGHT...ESPECIALLY
OVER NORTHERN OKLAHOMA.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE ENTIRE AREA ON SUNDAY
AND SOUTH OF I-44 ON MONDAY DUE TO ABUNDANT MOISTURE...INSTABILITY...
AND LIFT FROM THE NEARBY LOW PRESSURE DISTURBANCE. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...THOUGH A FEW STORMS MAY BE STRONG TO SEVERE.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL IS POSSIBLE ON SUNDAY...PARTICULARLY OVER NORTHERN
OKLAHOMA...WHICH COULD LEAD TO MINOR FLOODING OF POORLY DRAINED AND
LOW-LYING AREAS IN ISOLATED LOCATIONS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.In the hours before
Special weather statement, Aug 25, 6:17 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 617 PM CDT SAT AUG 25 2012 OKZ014-016-017-021>023-252345- ROGER MILLS OK-CUSTER OK-BLAINE OK-CADDO OK-WASHITA OK-BECKHAM OK- 617 PM CDT SAT AUG 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...CUSTER... SOUTHWESTERN BLAINE...NORTHWESTERN CADDO...NORTHWESTERN WASHITA AND NORTHERN BECKHAM COUNTIES UNTIL 645 PM CDT... AT 615 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 3 MILES EAST OF WEATHERFORD TO 3 MILES SOUTHEAST OF SWEETWATER...MOVING NORTHEAST AT 15 MPH. ADDITIONAL STORMS WILL DEVELOP NEAR INTERSTATE-40 AND AFFECT TRAVEL. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... VERY HEAVY RAIN SIGNIFICANTLY REDUCING VISIBILITY FOR MOTORISTS... LOCATIONS IMPACTED INCLUDE... ELK CITY...WEATHERFORD...CLINTON...THOMAS...HYDRO...CHEYENNE... ARAPAHO...BESSIE...FOSS RESERVOIR...SWEETWATER AND DEMPSEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3574 10000 3579 9833 3544 9844 3528 10000 TIME...MOT...LOC 2315Z 241DEG 13KT 3552 9864 3540 9986 11
Special weather statement, Aug 25, 6:28 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT SAT AUG 25 2012
OKZ033-TXZ083-260000-
HARMON OK-HARDEMAN TX-
628 PM CDT SAT AUG 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARMON AND
NORTHWESTERN HARDEMAN COUNTIES UNTIL 700 PM CDT...
AT 624 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES NORTHWEST OF HOLLIS TO 3 MILES NORTHWEST OF LAZARE...
MOVING EAST AT 10 MPH.
HAZARDS INCLUDE...
WIND GUSTS AROUND 40 MPH...
LOCATIONS IMPACTED INCLUDE...
HOLLIS...GOODLETT...MCKNIGHT AND LAZARE.
LAT...LON 3479 10000 3491 9975 3425 9988 3422 9990
3422 9994 3423 9998 3424 10000
TIME...MOT...LOC 2324Z 261DEG 9KT 3472 9996 3433 10003
11Special weather statement, Aug 25, 6:36 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT SAT AUG 25 2012
OKZ019-020-024>026-260000-
LOGAN OK-LINCOLN OK-OKLAHOMA OK-PAYNE OK-CANADIAN OK-
636 PM CDT SAT AUG 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...
NORTHWESTERN LINCOLN...OKLAHOMA...SOUTHWESTERN PAYNE AND
NORTHEASTERN CANADIAN COUNTIES UNTIL 700 PM CDT...
AT 635 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
LAKE CARL BLACKWELL TO 4 MILES SOUTH OF GUTHRIE TO 3 MILES SOUTH
OF CASHION...MOVING SOUTHEAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...THE VILLAGE...WARR ACRES...NICHOLS HILLS...
SPENCER...JONES...NICOMA PARK...PERKINS...WELLSTON...CARNEY...
LUTHER...TRYON...ARCADIA...MERIDIAN...FOREST PARK AND LAKE ALUMA.
LAT...LON 3599 9686 3552 9718 3543 9760 3572 9774
3572 9768 3575 9767 3577 9744 3605 9707
TIME...MOT...LOC 2335Z 309DEG 25KT 3608 9726 3582 9741 3575 9767
11Special weather statement, Aug 25, 6:54 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT SAT AUG 25 2012
OKZ018>020-024>026-260030-
LOGAN OK-LINCOLN OK-OKLAHOMA OK-KINGFISHER OK-PAYNE OK-CANADIAN OK-
654 PM CDT SAT AUG 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...WESTERN
LINCOLN...OKLAHOMA...SOUTHEASTERN KINGFISHER...SOUTHWESTERN PAYNE
AND EASTERN CANADIAN COUNTIES UNTIL 730 PM CDT...
AT 652 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
LANGSTON TO 5 MILES NORTHWEST OF ARCADIA TO 3 MILES NORTHWEST OF
PIEDMONT...MOVING SOUTHEAST AT 25 MPH. THE GUSTY WINDS WILL MOVE
THROUGH BUT STORMS WILL LIKELY HOLD OFF FOR AT LEAST AN HOUR OR TWO.
HAZARDS INCLUDE...
WIND GUSTS UP TO 45 MPH...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...YUKON...BETHANY...
MUSTANG...THE VILLAGE...WARR ACRES...CHOCTAW...HARRAH...NICHOLS
HILLS...SPENCER...PIEDMONT...AND CHANDLER.
THOSE ATTENDING OUTDOOR ACTIVITIES AROUND THE OKLAHOMA CITY METRO
ARE IN THE PATH OF THE STRONG WINDS AND SHOULD PREPARE FOR THE
POTENTIAL FOR DANGEROUS WEATHER CONDITIONS.
LAT...LON 3572 9681 3542 9721 3536 9778 3573 9791
3577 9745 3600 9718
TIME...MOT...LOC 2352Z 323DEG 20KT 3589 9720 3572 9740 3568 9777
11Local storm report, Aug 25, 6:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT SAT AUG 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST 4 ESE HENNESSEY 36.08N 97.83W
08/25/2012 E70 MPH KINGFISHER OK PUBLIC
0640 PM TSTM WND GST 5 WSW CRESCENT 35.93N 97.68W
08/25/2012 E60 MPH KINGFISHER OK CO-OP OBSERVER
&&
FMSpecial weather statement, Aug 25, 7:04 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CDT SAT AUG 25 2012
OKZ033-034-036-TXZ083>085-260030-
HARMON OK-GREER OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-FOARD TX-
704 PM CDT SAT AUG 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARMON...SOUTH
CENTRAL GREER...JACKSON...NORTHWESTERN WILBARGER...HARDEMAN AND
NORTHWESTERN FOARD COUNTIES UNTIL 730 PM CDT...
AT 702 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES SOUTHEAST OF GOULD TO 5 MILES NORTHWEST OF QUANAH TO
8 MILES SOUTH OF LAZARE...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
ALTUS...QUANAH...CHILLICOTHE...MEDICINE MOUND...OLUSTEE...ELDORADO...
DUKE...GOULD...MARTHA...GOODLETT...ODELL...MCQUEEN AND COPPERS
BREAK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3438 9985 3471 9977 3477 9929 3435 9940
3403 9971 3410 10004 3417 10005
TIME...MOT...LOC 0002Z 273DEG 22KT 3465 9972 3437 9979 3417 9998
11The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 7:04 PM CDT | Special Weather Statement | OUN | Jackson | 26 min |
| Aug 25, 7:27 PM CDT | Special Weather Statement | OUN | Jackson | 33 min |
| Aug 25, 7:39 PM CDT | Special Weather Statement | OUN | Kingfisher | 36 min |
| Aug 25, 8:02 PM CDT | Special Weather Statement | OUN | Tillman | 28 min |
| Aug 25, 8:05 PM CDT | Special Weather Statement | OUN | Tillman | 25 min |
| Aug 25, 8:21 PM CDT | Special Weather Statement | OUN | Washita | 24 min |
| Aug 25, 8:38 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 67 min |
| Aug 25, 8:43 PM CDT | Special Weather Statement | OUN | Tillman | 47 min |
| Aug 25, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 29 min |
| Aug 25, 9:51 PM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Aug 25, 10:06 PM CDT | Special Weather Statement | OUN | Caddo | 24 min |
| Aug 25, 10:29 PM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Aug 25, 10:33 PM CDT | Areal Flood Advisory | OUN | Oklahoma | 117 min |
| Aug 25, 11:22 PM CDT | Special Weather Statement | OUN | Cleveland | 53 min |
| Aug 26, 1:12 PM CDT | Special Weather Statement | OUN | Johnston, Love | 33 min |
| Aug 26, 1:48 PM CDT | Special Weather Statement | OUN | Johnston, Love | 27 min |
| Aug 26, 2:24 PM CDT | Special Weather Statement | OUN | Coal | 36 min |
| Aug 26, 2:26 PM CDT | Special Weather Statement | OUN | Marshall | 34 min |
| Aug 26, 2:49 PM CDT | Special Weather Statement | OUN | Marshall | 41 min |
| Aug 26, 3:25 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 50 min |
| Aug 26, 4:10 PM CDT | Special Weather Statement | OUN | Bryan | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.